Detail publikace

Oscillation of solutions of a linear second-order discrete delayed equation.

Originální název

Oscillation of solutions of a linear second-order discrete delayed equation.

Anglický název

Oscillation of solutions of a linear second-order discrete delayed equation.

Jazyk

en

Originální abstrakt

We are study oscillation of solutions of a linear second-order discrete delayed equation. New results about existence of oscilating solutions are proved. The theoretical results are iliustrated on nontrivial examples.

Anglický abstrakt

We are study oscillation of solutions of a linear second-order discrete delayed equation. New results about existence of oscilating solutions are proved. The theoretical results are iliustrated on nontrivial examples.

BibTex


@article{BUT48487,
  author="Josef {Diblík} and Zdeněk {Šmarda} and Jaromír {Baštinec}",
  title="Oscillation of solutions of a linear second-order discrete delayed equation.",
  annote="We are study oscillation of solutions of a linear second-order discrete delayed equation. New results about existence of oscilating solutions are proved. The theoretical results are iliustrated on nontrivial examples.",
  chapter="48487",
  journal="Advances in Difference Equations",
  number="2010",
  volume="2010",
  year="2010",
  month="april",
  pages="1--11",
  type="journal article - other"
}